# SDR IXXA05SMN105S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: 440.000-460.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD CARGO CMPT.- SPLICE FITTING CRACKED 2", STA 440.000 - 460.000 L-31R.  REMOVED CRACKED SPLICE FITTING IAW DC-8 SRM 51-1-20D PAGES 21. CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B. INSTALLED SPLICE FITTING IAW DC-8 SRM 51-1-20D PAGE 9, DC-8 SRM 51-1-15 PAGE 1, DC-8 SRM 51-3-0 PAGE 1. TORQUED IAW DC-8 SRM 51-3-1.
